MathSciNet Relay Station
MathSciNet bibliographic data
MR1897393 35J60 (35B65 35R35 49L25)
Caffarelli, L.; Salazar, J. Solutions of fully nonlinear elliptic equations with patches of zero gradient: existence, regularity and convexity of level curves. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3095–3115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement